# SDR ASOA20140802063

- Difficulty date: August 2, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 27,398 hours, 21,659 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,594 hours, 18,170 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 23073567
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG OIL ODOR IN COCKPIT AND CABIN DURING FLIGHT BECAME WORSE DURING APPROACH AND LANDING.  ACFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED ACFT AND FERRIED ON 8/03/2014.  MAINTENANCE R & R LT ENGINE "0" BEARING CARBON SEAL ASSEMBLY.  PERFORMED GROUND RUNS AND OPS CHECKS.  ACFT APPROVED FOR RETURN TO SERVICE ON 8/06/2014.
